# SDR AU990534

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18837
- Condition: Worn
- Location: Engine
- Component: Lyc, O320E2D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT REAR LOBE WORN EXTENSIVELY.
